# SDR YENA2022032500312

- Difficulty date: March 25, 2022
- Submitted: March 25, 2022
- Operation: Air carrier
- Aircraft: N655JB
- Make and model: Airbus A320-232
- Aircraft serial: 03072
- Aircraft time: 57,814 hours, 20,583 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLT#237, JFK-STI. 'DIRTY SOCK FUMES MUSTY ODOR OBSERVED THROUGHOUT CABIN BY INFLGIHT CREW DURING TAXI AND INITIAL CLIMB OUT. FUMES DISSIPATED DURING CRUISE BUT RETURNED DURING DESCENT BELOW 1000 AS OBSERVED BY FLIGHT CREW AND INFLIGHT CREW DISSIPATED AFTER LANDING; COMPLIED WITH INFORMATION NOTICE 2017-T015, SECTION A(A) ISOLATED FAULT TO TYPE 10(A) 1, C PER TSM 05-50-00-810-085-B. AIRCRAFT IS OK FOR SERVICE. MCC DAVID NOTIFIED.'
